# SDR SWAA2014012924668

- Difficulty date: January 8, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 56,151 hours, 44,991 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22909
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 500C BETWEEN STRINGER 20R TO STRINGER 21R.  REPAIRED FRAME IAW SRM.
